Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 3545083, 9 pages
https://doi.org/10.1155/2018/3545083
Research Article

Fractional-Order Sliding Mode Synchronization for Fractional-Order Chaotic Systems

College of Applied Mathematics, Xiamen University of Technology, Xiamen 361024, China

Correspondence should be addressed to Chenhui Wang; nc.ude.tumx@gnawhc

Received 5 October 2017; Revised 19 December 2017; Accepted 20 December 2017; Published 17 January 2018

Academic Editor: Christos Volos

Copyright © 2018 Chenhui Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chenhui Wang, “Fractional-Order Sliding Mode Synchronization for Fractional-Order Chaotic Systems,” Advances in Mathematical Physics, vol. 2018, Article ID 3545083, 9 pages, 2018. https://doi.org/10.1155/2018/3545083.